On a new class of p-valent functions with negative coefficients defined by convolution

Le Matematiche. 2015;70(1):21-38

 

Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Universit√† degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: Italian, French, English

Full-text formats available: PDF

 

AUTHORS

M. K. Aouf
A. O. Mostafa
A. Y. Lashin
B. M. Munassar

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks

 

Abstract | Full Text

In this paper, we introduce a new class of analytic p-valent functions defined in the open unit disc by using convolution and obtain some results including coefficient inequality, distortion theorems, Hadamard products, radii of starlikeness and convexity and closure theorems of functions in this class.<br /><br />